# SDR AALA201810089046

- Difficulty date: August 23, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53118597000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FRONT WINDSHIELD FRAME CRACKED BETWEEN FR 1 AND FR 4 AND +Y675 AND -Y675. REPAIRED FRONT WINDSHIELD FRAME PER EA 284085.
